Alert archive / Utah / Flash Flood Warnings in 2015

Flash Flood Warning 47, NWS Salt Lake City, UT

August 3, 2015Wayne County, Utah

NWS Salt Lake City, UT issued this flash flood warning at Aug 3, 2015, 7:36 PM MDT for Wayne County, Utah. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 3, 2015, 7:36 PM MDT (01:36 UTC)
Expired
Aug 3, 2015, 10:30 PM MDT
In force
3 hr
Issued by
NWS Salt Lake City, UT
Area
Storm-based polygon
Flood severity
None

County Wayne County, UT

The radar

The Cedar City radar (KICX), 161 km from the middle of the area, began a volume at 01:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 00:00Z, 1.6 hours before the alert went out and 257 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 00:00Z on 2015-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 192 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 00:00Z on 2015-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
192 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
2815 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

020 
WGUS55 KSLC 040136
FFWSLC
UTC055-040430-
/O.NEW.KSLC.FF.W.0047.150804T0136Z-150804T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
736 PM MDT MON AUG 3 2015

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN WAYNE COUNTY IN UTAH...

* UNTIL 1030 PM MDT
    
* AT 734 PM MDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN OVER THE CAPITOL REEF NATIONAL PARK AREA.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...CAPITOL 
  REEF NATIONAL PARK FROM AROUND HIGHWAY 24 NORTHWARD...AS WELL AS 
  TORREY AND FRUITA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3844 11121 3827 11113 3825 11138 3828 11144
      3846 11142

$$

LC
2 follow-up statements
817 
WGUS75 KSLC 040238
FFSSLC

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
838 PM MDT MON AUG 3 2015

UTC055-040430-
/O.CON.KSLC.FF.W.0047.000000T0000Z-150804T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAYNE UT-
838 PM MDT MON AUG 3 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM MDT FOR
NORTHWESTERN WAYNE COUNTY...

AT 835 PM MDT...DOPPLER RADAR INDICATED THAT AROUND ONE INCH OF RAIN 
HAS ALREADY FALLEN OVER CAPITOL REEF NATIONAL PARK FROM AROUND 
HIGHWAY 24 NORTHWARD. RUNOFF FROM THIS PRECIPITATION WILL RESULT IN 
FLASH FLOODING OF SMALL STREAMS AND NORMALLY DRY WASHES IN THE AREA.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CAPITOL REEF NATIONAL PARK...TORREY AND FRUITA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3844 11121 3827 11113 3825 11138 3828 11144
      3846 11142

$$

LC
669 
WGUS75 KSLC 040429
FFSSLC

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1029 PM MDT MON AUG 3 2015

UTC055-040435-
/O.EXP.KSLC.FF.W.0047.000000T0000Z-150804T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAYNE UT-
1029 PM MDT MON AUG 3 2015

...THE FLASH FLOOD WARNING FOR NORTHWESTERN WAYNE COUNTY WILL EXPIRE
AT 1030 PM MDT...

RUNOFF FROM EARLIER HEAVY RAINFALL HAS LIKELY DIMINISHED ACROSS THE 
NORTHERN PORTION OF CAPITOL REEF NATIONAL PARK. SIGNIFICANT FLASH 
FLOODING IS NO LONGER EXPECTED ACROSS THE WARNED AREA.

LAT...LON 3844 11121 3827 11113 3825 11138 3828 11144
      3846 11142

$$

CONGER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this flash flood warning went out at Aug 3, 4:08 PM MDT, 3 hours 28 minutes earlier.

Area forecast discussion, Aug 3, 4:08 PM MDT, 3 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
408 PM MDT MON AUG 3 2015

.SYNOPSIS...A LOW PRESSURE SYSTEM WILL EXIT NORTHERN UTAH THIS
EVENING. A DRIER SOUTHWESTERLY FLOW WILL FOLLOW FOR
MIDWEEK...THOUGH A WEAK UPPER LEVEL DISTURBANCE WILL BRUSH THE
NORTHERN PORTIONS OF THE FORECAST AREA TUESDAY AND WEDNESDAY.
MOISTURE MAY RETURN LATE IN THE WEEK.

&&

.SHORT TERM (THROUGH 12Z THURSDAY)...AN IMPRESSIVE TROUGH
CONTINUES TO SPIN OVER NORTHERN UTAH AND SOUTHWEST WYOMING THIS
AFTERNOON...AND IS STILL PRODUCING WIDESPREAD STRATIFORM RAIN WITH
SOME EMBEDDED CONVECTION AS OF 22Z. THIS TROUGH...COMBINED WITH
THE MOIST AIRMASS IT DRAGGED UP FROM THE SOUTH...HAS PRODUCED
IMPRESSIVE-FOR-AUGUST STORM TOTALS ACROSS MUCH OF THE AREA...WITH
MANY RAIN GAUGES IN EXCESS OF ONE INCH OF RAIN...AND A FEW GREATER
THAN TWO INCHES OF RAIN OVER THE LAST 24 HOURS.

NOT WANTING TO BE LEFT OUT...CENTRAL AND SOUTHERN UTAH CONVECTIVE
ACTIVITY TODAY HAS BEEN ISOLATED BUT SIGNIFICANT....PARTICULARLY
ONE STORM IN SOUTHEASTERN UTAH THAT HAS HAD IMPRESSIVE RAIN AND
HAIL SIGNATURES ON RADAR AS IT MOVES THROUGH GARFIELD COUNTY.

SHOWER AND THUNDERSTORM ACTIVITY SHOULD BE GREATLY REDUCED ACROSS
THE ENTIRE AREA TONIGHT AND TOMORROW...AS THE TROUGH IS EXPECTED
TO EXIT THE FORECAST AREA TO THE NORTH THIS EVENING...AND DRIER
AIR CONTINUES TO PUSH INTO UTAH FROM THE SOUTHWEST. ONE EXCEPTION
TO THIS REDUCED ACTIVITY COULD BE ALONG THE UTAH/IDAHO BORDER...AS
A WEAKER SHORTWAVE MOVES THROUGH THE AREA LATE TUESDAY THROUGH
WEDNESDAY. BEHIND THIS WAVE...HIGH PRESSURE WILL BUILD OVER MUCH
OF THE REGION LATE WEDNESDAY INTO THURSDAY.

.LONG TERM (AFTER 12Z THURSDAY)...A BROAD RIDGE WILL REMAIN IN
PLACE ACROSS THE REGION TO START THE LONG TERM FORECAST PERIOD. AN
UPPER LEVEL LOW WILL APPROACH THE CALIFORNIA COAST LATER
THURSDAY...HELPING TO FUNNEL A FAIRLY DEEP MOISTURE SURGE INTO THE
STATE THURSDAY AFTERNOON INTO FRIDAY. AS THE LOW TRANSITIONS
ACROSS THE NORTHERN SIERRAS...IT IS EXPECTED TO BECOME MORE OF AN
OPEN LOW. EXPECT A CHANCE OF SHOWERS/THUNDERSTORMS ACROSS MUCH OF
THE STATE FRIDAY AFTERNOON/EVENING. AS THE LOW CONTINUES ACROSS
THE GREAT BASIN...SOUTHWEST FLOW WILL EFFECTIVELY CUT OFF
PRECIPITATION FROM SOUTHWEST TO NORTHEAST SATURDAY.

AFTER THE OPEN LOW ROUNDS THE RIDGE EAST OF THE CWA...EXPECT THE
RIDGE TO REBUILD ACROSS THE AREA ONCE MORE. THIS WILL KEEP A LARGELY
DRY AND WARM PATTERN THROUGH MUCH OF THE REMAINDER OF THE LONG TERM
FORECAST PERIOD.

&&

.AVIATION...THE UNSEASONABLY COOL UPPER LOW POSITIONED OVER FAR
NORTHERN UTAH/SOUTHWEST WYOMING WILL MAINTAIN PERIODS OF RAIN AT THE
TERMINAL THROUGH EARLY THIS EVENING. PREVAILING CEILINGS AROUND 5000
TO 6000 FEET ARE EXPECTED...WITH OCCASIONAL MVFR CEILINGS AND
VISIBILITIES IN HEAVIER RAIN THROUGH 00Z. BRIEF PERIODS OF IFR
CEILINGS AND VISIBILITIES ARE POSSIBLE THROUGH 23Z. THE UPPER LOW
WILL PULL AWAY FROM THE REGION OVERNIGHT...ALLOWING CEILINGS TO
GRADUALLY CLIMB DURING THE EVENING...REACHING TO AROUND 8000 TO
10000 FEET BY LATE THIS EVENING.

&&

.FIRE WEATHER...A LOW PRESSURE SYSTEM WILL EXIT NORTHERN UTAH
THIS EVENING...WITH A DRIER AIRMASS MOVING INTO UTAH BEHIND THE
STORM. THIS WILL GREATLY REDUCE SHOWER AND THUNDERSTORM COVERAGE
THE NEXT FEW DAYS...WITH MOST STORMS REMAINING NEAR THE UTAH/IDAHO
BORDER. GUSTY SOUTHWEST WINDS WILL BE POSSIBLE MOST AFTERNOONS
THIS WEEK...WITH THE STRONGEST WINDS LIKELY ON WEDNESDAY AS A
STORM PASSES TO THE NORTH. DEEPER MOISTURE WILL LIKELY RETURN FROM
THE SOUTH ON FRIDAY...INCREASING THE CHANCE OF SHOWERS AND
THUNDERSTORMS ACROSS MUCH OF THE AREA.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...NONE.
WY...NONE.
&&

SHORT TERM/FIRE WEATHER...SCHOENING
LONG TERM...KRUSE
AVIATION...CONGER

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Aug 3, 4:55 AM MDT, 14 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
455 AM MDT MON AUG 3 2015

UTZ001>016-019>021-517-518-WYZ021-041100-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
455 AM MDT MON AUG 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

A BAND OF RAIN WITH POSSIBLE EMBEDDED THUNDERSTORMS WILL LIFT
SLOWLY NORTHWARD THROUGH THE NORTHERN HALF OF UTAH AND SOUTHWEST
WYOMING AS THE DAY PROGRESSES. A PERIOD OF MODERATE RAINFALL CAN
BE EXPECTED WITH THE CORE OF THE BAND.

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER
SOUTHERN UTAH THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ANOTHER SURGE OF MOISTURE WILL BE POSSIBLE FROM LATE FRIDAY INTO
SATURDAY...WITH SHOWERS AND THUNDERSTORMS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

BARJENBRUCH

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/ (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL ROAD TRAVEL IMPACTS VISIT...
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX

In the hours before

Local storm report, Aug 3, 4:58 PM MDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
458 PM MDT MON AUG 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HEAVY RAIN       SOUTH OGDEN             41.17N 111.96W
08/03/2015  U0.00 INCH       WEBER              UT   EMERGENCY MNGR

            STREET FLOODING REPORTED.

0352 PM     HEAVY RAIN       FRUIT HEIGHTS           41.03N 111.91W
08/03/2015  M3.27 INCH       DAVIS              UT   TRAINED SPOTTER

            BASEMENT FLOODING REPORTED.

&&

MCONGER
Special weather statement, Aug 3, 4:58 PM MDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
458 PM MDT MON AUG 3 2015

UTZ013-032330-
SAN RAFAEL SWELL UT-
458 PM MDT MON AUG 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WAYNE COUNTY UNTIL 530 PM
MDT...

AT 456 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HANKSVILLE...MOVING NORTHEAST AT 10 MPH.

PENNY SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
HANKSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY
BUILDING.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3821 11086 3838 11095 3850 11070 3850 11061
      3829 11051
TIME...MOT...LOC 2256Z 246DEG 9KT 3833 11082

LC
Special weather statement, Aug 3, 6:38 PM MDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
638 PM MDT MON AUG 3 2015

UTZ014-517-518-040115-
SANPETE/SEVIER VALLEYS UT-SOUTHERN UTAH MOUNTAINS UT-
CENTRAL AND SOUTHWEST MOUNTAINS UT-
638 PM MDT MON AUG 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SEVIER AND
NORTHEASTERN PIUTE COUNTIES UNTIL 715 PM MDT...

AT 637 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MONROE...OR 13 MILES SOUTH OF RICHFIELD...
MOVING EAST AT 30 MPH.

PENNY SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
MONROE...KOOSHAREM...SEVIER...ELSINORE...JOSEPH AND BURRVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY
BUILDING.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3849 11226 3867 11226 3871 11178 3852 11177
      3845 11183
TIME...MOT...LOC 0037Z 269DEG 25KT 3858 11217

LC
Special weather statement, Aug 3, 6:59 PM MDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
659 PM MDT MON AUG 3 2015

UTZ013-021-040115-
GLEN CANYON RECREATION AREA/LAKE POWELL UT-SAN RAFAEL SWELL UT-
659 PM MDT MON AUG 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GARFIELD AND NORTH
CENTRAL SAN JUAN COUNTIES UNTIL 715 PM MDT...

AT 657 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTHEAST OF TICABOO...OR 47 MILES SOUTH
OF HANKSVILLE...MOVING EAST AT 30 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN
GARFIELD AND NORTH CENTRAL SAN JUAN COUNTIES...CROSSING LAKE POWELL
BETWEEN TICABOO AND HITE MARINA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

IF ON OR NEAR LAKE POWELL...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 3777 11038 3767 11038 3767 11044 3762 11047
      3761 11053 3758 11053 3759 11065 3777 11067
      3783 11035 3778 11034
TIME...MOT...LOC 0057Z 264DEG 25KT 3769 11056

LC

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 6:21 PM MDTSevere Thunderstorm WarningSLCEmery39 min
Aug 3, 6:38 PM MDTSpecial Weather StatementSLCSevier37 min
Aug 3, 6:47 PM MDTSevere Thunderstorm WarningSLCEmery43 min
Aug 3, 6:59 PM MDTSpecial Weather StatementSLC16 min
Aug 3, 7:18 PM MDTSevere Thunderstorm WarningSLCWayne42 min
Aug 3, 7:40 PM MDTSevere Thunderstorm WarningSLCEmery50 min

Nearby

Flash Flood Warnings in Utah, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.